# SDR IXXA05SMN110S

- Difficulty date: June 27, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Xrs
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING C CHECK INSPECT, RT WING UPPER SKIN HAS 2 CRACKS OF 1" EACH AT XRS  74. 869, S-15 AND S-16.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 # 05280 DATE 07-04-05, SEMAN DWG # ED 3981 DATE 06-29-05, EO SEMAN NR 2005834 DATE 07-04-05. REMOVED EXISTING REPAIR DOUBLERS IAW DC-8 SRM 51-1-20D PAGE 21. REMOVED DAMAGED AREA IAW SEMAN DWG ED 3981.  PERFORMED NDT INSPECT IAW DC-8 SPM PART 06-10-01-001. FAB`D EXTERNAL REPAIR DOUBLER (ALCLAD 7075 T6 0.160”), (03 EA) FILLER PLUG (ALCLAD 7075 T6) IAW SEMAN DWG ED 3981. CLEANED, TREATED AND PRIMED AREA, REPAIR PARTS (INTERNAL PART) IAW DC-8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-11 PAGE 9.  INSTALLED REPAIR PARTS IAW SEMAN DWG ED 3981, DC-8 SRM
